# SDR HNAA0600056

- Difficulty date: June 23, 2006
- Submitted: June 24, 2006
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 35,426 hours, 38,572 cycles
- Engine: Pwa PW120
- Engine time: 32,688 hours, 35,721 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Activated
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NR 2 ENGINE TORQUE DECREASED.  NOTICED TORQUE DECREASING SLOWLY AND AT ABOUT 20 PERCENT ENGINE FEATHERED.  REMOVED AND INSPECTED OIL TANK CHIP DETECTOR.  FOUND HAIRLIKE SLIVERS.  CLEANED AND REINSTALLED.  REMOVED MAIN OIL FILTER FOUND SMALL QUANTITY OF FLAKES.  CLEANED AND REINSTALLED.
